# SDR DALA2021121607784

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,119 hours, 23,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 R1 DOOR WILL NOT ARM PROPERLY. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING DOOR FROM FULLY CLOSING. CLEARED DEBRIS. CYCLED DOOR SEVERAL TIMES. DOOR FULLY CLOSES AND ARMS PER B757 AMM 52-11. (8207042)
